# SDR ZES2003F00000

- Difficulty date: March 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N258SP
- Make and model: Raythn HAWKER800
- Aircraft serial: 258258
- Engine: Garrtt TFE7312B
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Shorted
- Location: Fuselage
- Part time: 3,053 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, LT ENGINE WOULD MOTOR TO 20 PERCENT NR, THEN START CONTROL CIRCUIT BREAKER B4, 5 AMP WOULD TRIP.  FOUND SHORTED WIRE IN THE IGNITION SYSTEM IN CABIN JUST FORWARD OF THE LEFT WHEEL WELL CONTACTING THE STRUCTURE WHERE IT PASSED THROUGH THE KEEL BEAM.  ALSO FOUND ANTI CHAFE STRIP PULLED AWAY REPAIRED WIRE AND CHAFE STRIP.  CHECKED AIRCRAFT.
